# SDR FDEA201001110172

- Difficulty date: January 11, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 61,004 hours, 13,894 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Part serial: B2857
- Condition: Damaged
- Location: Mlg
- Part time: 7,726 hours, 1,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKE DIFF TEMP ALERT CLIMBOUT. TEMPS ON LT MAIN TRUCK WERE : NR1-72, NR 2-387, NR 3-95, NR 4-127 DEGREES.  NR 2 BRAKE TEMP WAS CONTINUING TO INCREASE.  GEAR EXTENDED TO EXPEDITE COOLING.  WHEN TEMP DECREASED TO 225, GEAR WAS RETRACTED.  INSPECTED NR 2 BRAKE, FOUND BRAKE DISK BROKEN AND VERY  HARD TO SPIN WITH AXLE ON JACK.  R & R NR 2 BRAKE ASSY IAW AMM 32-43-20-4.  OPS CHECK SATISFACTORY.  ACFT OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 2609472-4, POS 2  SRL B2857, TAG 3758C4  ON MFG 2609472-4  SRL B0591, TAG 44218B INSPECTED NR 2 BRAKE, FOUND BRAKE DISK BROKEN AND VERY HARD TO SPIN WITH AXLE ON JACK.  R & R NR2 BRAKE ASSY IAW AMM 32-43-20-4. OPS CHECK SATISFACTORY.  ACFT OK FOR SERVICE.
